# SDR HALA2014092200161

- Difficulty date: September 22, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 12,314 hours, 1,882 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC FOUND DAMAGE TO AFT CARGO DOOR INNER SKIN.  REMOVED INNER CARGO DOOR LINING PANELS AND LOWER CARGO DOOR ACCESS PANELS IAW AMM 52-32. CUT OUT DAMAGED AREA 2 PLACES TO 1" DIA.  PERFORMED HFEC IAW ERA 529302-14, NO INDICATIONS.  FABRICATED DOUBLERS & FILLER IAW ERA 529302-14. OK TO INSTALL. INSTALLED TIME LIMITED REPAIR IAW SEC 1, STEPS 1-6. RII COMPLETE.  OK TO CLOSE.  INSTALLED PANEL IAW MM 52-32.
